# SDR SWAA2018051421868

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 60,251 hours, 35,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLAMP OUT OF ADJUST.  ADJUSTED CLIPS PER MM.
